Drug Interactions between hydrochlorothiazide / lisinopril and Vitamin D3
This report displays the potential drug interactions for the following 2 drugs:
- Vitamin D3 (cholecalciferol)
Interactions between your drugs
Applies to: hydrochlorothiazide / lisinopril and hydrochlorothiazide / lisinopril
Although hydroCHLOROthiazide and lisinopril are frequently combined together, their effects may be additive on lowering your blood pressure. You may need a dose adjustment or special tests to safely take both medications. Contact your doctor if you have a reduced heart rate, dizziness, fainting, or headaches. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Applies to: hydrochlorothiazide / lisinopril and Vitamin D3 (cholecalciferol)
Using hydroCHLOROthiazide together with cholecalciferol can cause your blood calcium levels to become too high. Contact your doctor if you experience symptoms such as dizziness, drowsiness, weakness, lethargy, headache, nausea, vomiting, or seizures. You may need a dose adjustment or special test if you use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: hydrochlorothiazide / lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|